Doctor insights on:
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
I quit remeron (mirtazapine) and trazadone and started melatonin every night for about two months now works great it's this ok ?
Was taking remeron (mirtazapine) 45mg for 4 years gained 70 pounds somehow quit taking it and lostb45 pounds in 2 months is this normal?
Many would be glad: Unless you were very pleased to gain all that weight, I'm thinking you're pleased. It may not be exactly the same for everyone, but gains w/ these drugs are common complaints and sadly, some say it stays afterwards. Your experience makes sense though, so don't worry. But do discuss all the drugs w/ your Dr. Some might not be needed and they can help you weanThe minimum needed is best!. ...Read more
I have been on Zoloft (sertraline) 50 mg and Remeron 15 mg for only 6 .months . Quit both.6 days ago. How long does it take for any possible withdrawal to kick in?
Medication effects: Zoloft (sertraline) and Remeron are used to treat Depression. Let the Wise woman within you reflect If you quit taking Medications due to improvement-then Feel good about your decision. If you saw Psychiatrist and discussed your reasons to stop medications- then Feel good Since you have not had withdrawal symptoms for 6 days, your body is adjusting to no medication. Follow with Psychiatrist for Follow up. ...Read more
Advise your: Prescribing physician/ psychiatrist. Of 11, 737 people with reported side effects on remeron (mirtazapine), (mirtazapine) 40 people endorsed sleep walking. This is 0.34% but doesn't mean that the Remeron (mirtazapine) was the cause. Sleep disorders can occur with remeron (mirtazapine). ...Read moreSee 1 more doctor answer
Withdrawal: There have been reports of adverse reactions upon the discontinuation of REMERON® (mirtazapine) Tablets (particularly when abrupt), including but not limited to the following: dizziness, abnormal dreams, sensory disturbances (including paresthesia and electric shock sensations), agitation, anxiety, fatigue, confusion, headache, tremor, nausea, vomiting, and sweating, or other symptoms which may be of clinical significance. The majority of the reported cases are mild and self-limiting ...Read moreSee 1 more doctor answer
9 days: It has a long half lifeGet a more detailed answer ›
Remeron (mirtazapine) : That would depend on the effect. Remeron (mirtazapine) usually is fairly sedating and you may notice that and other side effects with the first dose. The therapeutic effect, if written for depression, usually takes 1-2 weeks to start to appear and 4-6 weeks to fully be evident at any particular dose. Good luck! ...Read more